Properties of a Family of Operators
Matematičeskie zametki, Tome 69 (2001) no. 3, pp. 412-426 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

In this paper we define a family of new nonsymmetric operators of generalized translation and describe their properties. For each of these operators, we introduce a generalized modulus of smoothness, for which the direct and inverse theorems of approximation theory are given.
@article{MZM_2001_69_3_a9,
     author = {M. K. Potapov},
     title = {Properties of a {Family} of {Operators}},
     journal = {Matemati\v{c}eskie zametki},
     pages = {412--426},
     year = {2001},
     volume = {69},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_2001_69_3_a9/}
}
TY  - JOUR
AU  - M. K. Potapov
TI  - Properties of a Family of Operators
JO  - Matematičeskie zametki
PY  - 2001
SP  - 412
EP  - 426
VL  - 69
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/MZM_2001_69_3_a9/
LA  - ru
ID  - MZM_2001_69_3_a9
ER  - 
%0 Journal Article
%A M. K. Potapov
%T Properties of a Family of Operators
%J Matematičeskie zametki
%D 2001
%P 412-426
%V 69
%N 3
%U http://geodesic.mathdoc.fr/item/MZM_2001_69_3_a9/
%G ru
%F MZM_2001_69_3_a9
M. K. Potapov. Properties of a Family of Operators. Matematičeskie zametki, Tome 69 (2001) no. 3, pp. 412-426. http://geodesic.mathdoc.fr/item/MZM_2001_69_3_a9/

[1] Ditzian Z., Totik V., Moduli of Smoothness, Springer, New York, 1987

[2] Löfström J., Peetre J., “Approximation theorems connected with generalized translations”, Math. Ann., 181 (1969), 255–268 | DOI | MR

[3] Pawelke S., “Ein Satz von Jackenschen Typ für algebraische Polynome”, Acta Sci. Math., 33:3–4 (1972), 323–336 | MR | Zbl

[4] Butzer P., Stens R., Wehrens M., “Higher order moduli of continuity based on the Jacobi translation operator and best approximation”, C. R. Math. Rend. Acad. Sci. Canada, 1980, no. 2, 83–87 | MR

[5] Potapov M. K., “O strukturnykh i konstruktivnykh kharakteristikakh nekotorykh klassov funktsii”, Tr. MIAN, 131, Nauka, M., 1974, 211–231 | MR | Zbl

[6] Potapov M. K., “O strukturnykh kharakteristikakh klassov funktsii s dannym poryadkom nailuchshego priblizheniya”, Tr. MIAN, 134, Nauka, M., 1975, 260–277 | MR | Zbl

[7] Potapov M. K., “O priblizhenii algebraicheskimi mnogochlenami v integralnoi metrike s vesom Yakobi”, Vestn. MGU. Ser. 1. Matem., mekh., 1983, no. 3, 43–52 | MR | Zbl

[8] Potapov M. K., Fedorov V. M., “O teoremakh Dzheksona dlya obobschennogo modulya gladkosti”, Tr. MIAN, 172, Nauka, M., 1985, 291–298 | MR | Zbl

[9] Potapov M. K., “The operators of generalized translation in the approximation theory”, Proceedings of the II Mathematical Conference (Pristina), Pristina, 1997, 27–36 | MR | Zbl

[10] Potapov M. K., “O priblizhenii funktsii, kharakterizuemykh odnim nesimmetrichnym operatorom obobschennogo sdviga”, Tr. MIAN, 227, Nauka, M., 1999, 243–259 | MR | Zbl

[11] Vilenkin N. Ya., Spetsialnye funktsii i teoriya predstavleniya grupp, Nauka, M., 1965

[12] Beitmen G., Erdeii A., Vysshie transtsendentnye funktsii, T. 2, Nauka, M., 1966

[13] Khalilova B. A., “O nekotorykh otsenkakh dlya polinomov”, Izv. AN AzSSR. Ser. fiz.-tekh. nauk, 1974, no. 2, 46–55 | Zbl